BibTeX record journals/jcss/Breitbart76

download as .bib file

@article{DBLP:journals/jcss/Breitbart76,
  author    = {Yuri Breitbart},
  title     = {Some Bounds on the Complexity of Predicate Recognition by Finite Automata},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {12},
  number    = {3},
  pages     = {336--349},
  year      = {1976},
  url       = {http://dx.doi.org/10.1016/S0022-0000(76)80005-0},
  doi       = {10.1016/S0022-0000(76)80005-0},
  timestamp = {Tue, 05 Jul 2011 11:10:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Breitbart76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}